# SDR UPS98227531

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 2810 · Fuel Storage
- Part: Clamp Ring
- Condition: Corroded
- Location: Ws 185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 2 TANK ACCESS PANEL RT WING SHOWING EVIDENCE OF FRETTING CORROSION ON CLAMP RING.  CLAMP RING REPLACED PER TC NR C57-571-01-2D.
